# SDR DL72S992115

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5530 · Vertical Stabilizer
- Part: Casting
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB LT TENSION TIE BOLT CASTING CRACKED I/B SIDE.  REPLACED FITTING PER BAC DWG 65-17509 REV M.  TPA LTR CHK D-2 09/21/99.
